# SDR NACA20130221014

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6916970503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL SUPPORT ANGLE AT BS 348 S15L LOWER SIDE UNDERNEATH.  REPAIRED CRACKED INTERCOSTAL SUPPORT ANGLE STA 348 LEFT STR 15 LWR SIDE IAW BOEING 737200 SRM 511001 REV 105 & 737200 SRM 513002 REV 105 AND WITH BOEING SERVICE BULLETIN 73753A1240.
